# SDR SWAA2015092944376

- Difficulty date: September 13, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 84,925 hours, 68,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ON CRACKED AT BS 507, STRINGER 16R.  REPAIRED SKIN IAW EA.
